Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

How is loss of voice and breathing difficulty treated ?

Over the last few weeks, I have lost my voice twice and have had breathing/chest problems, throat and ear infection and severe pain. i have felt unwell for 3-4 weeks. currently I feel extremely tired, burning eyes, itchy scalp and face, a bit of a rash on my hands. When I get up and go about my business, after a while i feel nasaeueous, with a strange taste in my mouth - I feel exhausted and have to rest for 1-2 hours. I have had 2 antibiotics (amoxyicillan 250 and clarithmaritin. I thought i might be having an allegeric reaction to the antibiotics which was making me feel so unwell - but I finished the second one last sunday - so it should be out of my system by now. I just cannot shake it or get feeling better - I am beginning to think it is throid or something else because although I am up and about to an extent, I am so weak and generally feel unwell
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to HCM

on analyzing it seems you're too worried and too analytic about the possibilities, its better to review back with the same physician who had prescribed the antibiotics

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor